Cough With Blood During TB Treatment?
Doctor, a few months ago my mother suffered from tuberculosis, then took tuberculosis treatment at the puskesmas for 6-8 months. a few months later my mother coughed and sputum contained blood. After the X-ray, the doctor said that there were indications of tuberculosis. What I’m confused about is whether my mother has to do more treatment at the health center or directly to a lung specialist at the hospital ?? r nPlease advise …
TB is an infection caused by mycobacterium tuberculosis. TB can infect various organs such as lungs, lymph nodes, bones, to the brain. Pulmonary tuberculosis is transmitted through respiratory air, saliva splashes. Treatment for tuberculosis requires an examination by a doctor first, and requires additional examinations such as X-ray examination and sputum examination.
From your mother's situation, if your mother has already taken TB treatment and there is currently a coughing up of blood, then this could be a recurrent TB infection. TB infection can recur again, so that if a relapse will cause the emergence of TB symptoms such as coughing up blood, fever, weight loss, weakness. Recurring TB requires TB treatment again within a certain period. So to make sure usually X-ray examination, and sputum examination is also needed.
Therefore, you can check your mother to the doctor at the health center so that the doctor can examine your mother's condition further. Usually if your mother has done a chest x-ray, then it is also necessary to check the phlegm again to make sure. If indeed the puskesmas will feel the need for further examination, then later the puskesmas doctor will refer your mother to a pulmonary specialist.
The following article you can read about Tuberculosis
may be useful. Thank you